Page 1 of 1

permanent bruising?

PostPosted: Thu May 13, 2010 7:38 am
by LadyDoe
hey all,
it's been a while since my last post, i just wanted to ask if anyone else has experienced permanent bruising due to copaxone shots?
my left leg seems to be covered in small round bruises - approximately 3mm-5mm (i measured lol). theyre dark purple in colour, and theyre just dispersed only on the one side.
ive noticed they have been present for over one month...

just some extra info, i only inject in my legs (no pain)... i can easily fit 9 shots per leg - meticulously planned :lol:

PostPosted: Thu May 13, 2010 3:42 pm
by Johnnymac
I think the most common reason for bruising is either the depth of the injection being a little off for the area you're injecting or injecting at an angle and not retracting the autojet/needle straight out.

We have my wife's autojet set around a 5 which seems to be just deep enough to keep her from 'leaking' after the injection. Just be extra careful that you're pulling straight out (if you're injecting at a little bit of an angle make sure you pull straight out from that angle).

Hard to say if this isn't a side effect of doing all your shots in your legs.